MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM LOCKING SCREW SELF-TAPPING 24MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH 3.5MM LOCKING SCREW SELF-TAPPING 24MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 213.024
Medical Device Problem Codes Device-Device Incompatibility (2919); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in france as follows: it was reported that on (b)(6) 2024, in the pediatric surgical operating room, it was observed after a varization osteotomy in a paraplegic child not walking, a balling hip reflecting a rupture of the 2 proximal lcp 3.5 screws used to place an lcp 3.5 plate.The screw head lock was still in place.The patient had to undergo a new operation of 2 hours to refit a new plate using screws of different references, including the one in question.This report involves one (1) 3.5mm locking screw self-tapping 24mm.This is report 4 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B1, b5, h1, h6: the initial complaint was reviewed and found not reportable.Upon further review it was determined that there is no allegation against this device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Upon further review it was determined that there is no allegation against this device.

Brand Name
3.5MM LOCKING SCREW SELF-TAPPING 24MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19593768
Report Number8030965-2024-07808
Device Sequence Number14448135
Product Code KTT
UDI-Device Identifier10886982153098
UDI-Public(01)10886982153098
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K000684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213.024
Device Lot Number4282P05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCP PAED-HIPPL 3.5 100° W/19 L73; LCP PAED-HIPPL 3.5 110° W/19 L73; LOCKSCR Ø3.5 SELF-TAP L18 SST; LOCKSCR Ø3.5 SELF-TAP L20 SST; LOCKSCR Ø3.5 SELF-TAP L24 SST; LOCKSCR Ø3.5 SELF-TAP L50 SST; LOCKSCR Ø3.5 SELF-TAP L50 SST
Patient SexUnknown